Childhood Diseases

Question
Posted by: ILSEO | 2011/10/26

Q.

POSSIBLE BLADDER INFECTION

MY 5 YEAR OLD DAUGHTER JUST HAD A DOUBLE COURSE OF ANTIBIOTICS FOR AN EAR INFECTION AND NOW SHE COMPLAINS OF BURNING WHEN SHE URINATES AND I ALSO PICK UP THAT HER URINE HAS A STRONG SMELL IS SHE GETTING A BLADDER INFECTION AND IF SO WHAT BESIDES ANTIBIOTICS CAN BE TAKEN. SHE WON''T TAKE CITRUS SODA I HAVE TRIED WILL CRANBERRY JUICE MAKE A DIFFERENCE?1TVOR3

Expert's Reply

A.

Paediatrician

It is possible that your daughter has developed a candida infection due to all the antibiotics she has had recently.Give her a good probiotic such as Probiflora Children's for 10 days. She should eat yoghurt with AB cultures every day.Let her drink Cranberry juice,it should also help her a lot.If she continues to complain about burning urine after 5 days she should be seen again by her doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.